# SDR AALA201804239028

- Difficulty date: April 18, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N986AN
- Make and model: Airbus A321-231
- Aircraft serial: 7046
- Aircraft time: 5,573 hours, 2,087 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 200301E00000308
- Condition: False Indication
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, ECAM INDICATED FLT CONTROL FLAP SYS 1 FAULT.  AIR RETURN . EMERGENCY DECLARED.  LANDED WITHOUT INCIDENT. WORKING THROUGH CHECKLIST QRH FLAP SLATS EXTENDED NORMALLY, NORMAL LANDING.   REPLACED THE NR 1 SLAT AND FLAP CONTROL COMPUTER . ALL TESTS  PASSED AMM 27-51-34.  AIRCRAFT WAS GROUNDED.
